Fixed point theorems for sum of two mappings on not necessarily convex subset of a locally convex space

Chukwuedo Ugochi Daniel

Abstract


In this paper, we prove some fixed point theorems for sum of two mappings in locally convex space. The results generalized the fixed point theorem of Cain and Nashed [2] for sum of two mappings on a convex subset of a locally convex space to sum of two mappings defined on almost convex subset as well as star-shaped subset of a locally convex space.

Full Text: PDF

How to Cite this Article:

Chukwuedo Ugochi Daniel, Fixed point theorems for sum of two mappings on not necessarily convex subset of a locally convex space, Advances in Fixed Point Theory, Vol 7, No 2 (2017), 207-213

Copyright © 2017 Chukwuedo Ugochi Daniel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.